Sheaves and Cauchy-complete categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 3, pp. 283-286.
@article{CTGDC_1981__22_3_283_0,
     author = {Walters, R. F. C.},
     title = {Sheaves and {Cauchy-complete} categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {283--286},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {22},
     number = {3},
     year = {1981},
     zbl = {0495.18009},
     mrnumber = {649076},
     language = {en},
     url = {http://archive.numdam.org/item/CTGDC_1981__22_3_283_0/}
}
TY  - JOUR
AU  - Walters, R. F. C.
TI  - Sheaves and Cauchy-complete categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1981
DA  - 1981///
SP  - 283
EP  - 286
VL  - 22
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://archive.numdam.org/item/CTGDC_1981__22_3_283_0/
UR  - https://zbmath.org/?q=an%3A0495.18009
UR  - https://www.ams.org/mathscinet-getitem?mr=649076
LA  - en
ID  - CTGDC_1981__22_3_283_0
ER  - 
Walters, R. F. C. Sheaves and Cauchy-complete categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 22 (1981) no. 3, pp. 283-286. http://archive.numdam.org/item/CTGDC_1981__22_3_283_0/

1 J. Benabou, Introduction to bicategories, Lecture Notes in Math. 47, Sringer (1967), 1-77. | MR 220789

2 D. Higgs, A category approach to boolean-valued set theory, unpub. manus.

3 F.W. Lawvere, Metric spaces, generalized logic and closed categories, Rend. Sem. Mat. e Fis. di Milano 43 (1974), 135-166. | MR 352214 | Zbl 0335.18006

4 M.P. Fourman & D.S. Scott, Sheaves and Logic, Lecture Notes in Math. 753, Springer (1979). | MR 555551 | Zbl 0415.03053